# SDR SWAA981824

- Difficulty date: August 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23229
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TRAN CHECK, FOUND FWD SERVICE DOOR EMERGENCY EXIT LIGHT OUT.  REPLACED BULB AT FWD EXTERIOR SERVICE DOOR EMERGENCY EXIT LIGHT PER BOEING MM.
